MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-61
Medical Device Problem Codes Device Alarm System (1012); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during routine check, the cs300 intra-aortic balloon pump (iabp) alarm went off.There was no patient involvement.
 
Additional Manufacturer Narrative
It was reported that during routine check the cs300 intra-aortic balloon pump (iabp) had a issue of alarm - unknown / unspecified.There was no patient involvement.A getinge field service engineer (fse) stated no parts broken, the problem is that this equipment isn't under getinge agreement and they didn´t do any action or preventive since 2019.Fse informed the customer that the equipment can't be used in this conditions.Fse did a preventive maintenance and says once the customer signed the report he will upload it.This report is only to diagnostic, a preventive maintenance needed and he inform the customer.In this report ins't the preventive maintenance, there is another (b)(4) to the preventive maintenance.If any pertinent information is received in the future, the complaint will be reopened and updated accordingly.
 
Additional Manufacturer Narrative
It was reported that during routine check the cs300 intra-aortic balloon pump (iabp) had a issue of alarm - unknown / unspecified.A getinge field service engineer (fse) evaluated the unit the ballom pump haven't the preventive maintenance since 2019, it was fully of dust, the safety disk was expired and with over hours, the membranes of compressor need to be changed.So many problems generated because the preventive maintenance was not done.Fse informed the customer sometimes that they need to do the preventive maintenance last years.The alarm in the cs300 was blood detected but not blood in the equipment after start up, to much dust generate the alarm.The preventive maintenance was done and the cs300 is working perfect now.The service order only inform the customer that the cs300 need the preventive maintenance, no fault with the cs300 because something was broken, only needed preventive maintenance.
 
Additional Manufacturer Narrative
Providing updated device identification information in alignment with gudid.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key19216431
Report Number2249723-2024-01773
Device Sequence Number6903911
Product Code DSP
UDI-Device Identifier10607567108278
UDI-Public(01)10607567108278(21)SI100413H7
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-61
Device Catalogue Number0998-00-3023-61
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer07/23/2024
08/29/2024
01/31/2025
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date07/23/2024
08/29/2024
02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown